CMT PREMIERES A NIGHT OF ALL NEW ORIGINAL MUSIC SPECIALS
“CMT CROSSROADS: KELLY CLARKSON AND REBA McENTIRE,” “BON JOVI UNPLUGGED ON CMT,” AND “CMT DIARY: MARTINA McBRIDE” TO PREMIERE ON SUNDAY, JUNE 24
NASHVILLE – June 18, 2007 – It’s a big night of music on CMT as three, all new music specials, CMT CROSSROADS: KELLY CLARKSON AND REBA McENTIRE, BON JOVI UNPLUGGED ON CMT and CMT DIARY: MARTINA McBRIDE premiere Sunday, June 24 beginning at 8:00 p.m., ET/PT.
CMT CROSSROADS: KELLY CLARKSON AND REBA McENTIRE – 8:00-9:00 p.m., ET/PT - Taped at the historic Ryman auditorium in Nashville, Tenn. before an invitation-only audience, Clarkson and McEntire rocked a full house to its feet with super-charged versions of their biggest hits, including “Walkaway,” “Why Haven’t I Heard From You”, “Since You’ve Been Gone” and “Fancy.” For the first time onstage, the two performed an emotionally-charged version of “Because of You,” the current single from McEntire’s forthcoming Reba Duets album. During a candid interview, Clarkson discusses how it feels to share the stage with her idol, while McEntire reflects on her career and her favorite song of Clarkson’s.
BON JOVI UNPLUGGED ON CMT – 9:00-10:30 p.m., ET/PT - The Grammy Award -winning series, “Unplugged,” premieres on CMT with a 90-minute episode featuring the multi-platinum group Bon Jovi, performing their classic hits including “Livin’ on a Prayer,” “You Give Love A Bad Name” and “Who Says You Can’t Go Home,” as well as new songs from their upcoming Island Records release, Lost Highway, in stores June 19, featuring the Top 20 single “(You Want To) Make A Memory.”
BON JOVI UNPLUGGED ON CMT will also feature special guest LeAnn Rimes, who appears on the new Bon Jovi album. In addition to the CMT airing, “Unplugged” will air across multiple MTV Networks brands with a 30-minute episode airing on MTV on June 22; and a 60-minute episode airing on VH1 on June 23. As legend has it, the first “Unplugged” concert broadcast was inspired by Jon Bon Jovi and Richie Sambora’s surprise acoustic performance at the 1989 MTV Video Music Awards.
CMT DIARY: MARTINA McBRIDE – 10:30-11:30 p.m., ET/PT - CMT DIARY provides an inside look at one of country music’s biggest stars as she gears up to promote her new album on a whirlwind promotional tour. Cameras follow Martina McBride as she hits the television talk show circuit, opens to a sold-out crowd in Kansas City, Mo., and prepares to perform her newest single before a live audience at the “CMT Music Awards.” Devoted to her family, McBride skillfully balances the demands of being a mom with the pressures of a being a country music superstar.
Exclusive video clips of CMT programming are available online at CMT.com and on CMT Mobile. In addition, CMT.com will feature extensive news coverage, photo galleries and more on America’s number one country music website.
PHOTOS AVAILABLE FOR DOWNLOAD AT www.cmtpress.com
Encore Airings are as follows:
CMT CROSSROADS: KELLY CLARKSON AND REBA McENTIRE – June 24 at 11:00 p.m.; June 25 at 7:00 p.m.; June 26 at 6:00 and 10:00 p.m.; June 28 at 11:00 a.m.; June 29 at 6:00 p.m.; June 30 at 10:00 a.m. and 9:00 p.m.; and July 1 at 2:30 p.m.
BON JOVI UNPLUGGED ON CMT -– June 25 at 12:00 a.m. and 5:30 p.m.; June 26 at 11:00 p.m.; June 27 at 3:00 p.m.; June 30 at 7:30 p.m.; and July 1 at 1:00 a.m., 3:30 p.m. and 11:30 p.m.
CMT DIARY – June 26 at 5:30 p.m.; June 27 at 6:30 p.m.; June 30 at 2:30 p.m.; and July 1 at 10:30 a.m.
*All times are ET/PT
CMT, a unit of Viacom’s MTV Networks (NYSE: VIA and VIA.B), is the leading television and digital authority on country music and Heartland entertainment, reaching more than 84 million homes in the U.S. CMT and its website, CMT.com, offer an unparalleled mix of music, news, live concerts and series and is the top resource for country music on demand. The network’s digital platforms include the 24-hour music channel, CMT Pure Country, CMT Mobile and CMT’s broadband channel, CMT Loaded.
# # #